# SDR CALA2024060301662

- Difficulty date: May 31, 2024
- Submitted: June 3, 2024
- Operation: Air carrier
- Aircraft: N30401
- Make and model: Boeing 737924
- Aircraft serial: 30118
- Aircraft time: 62,847 hours, 26,316 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY POWER PACK , M1670, FAILS EMERGENCY LIGHTING FUNCTIONA L CHECK. BATTERY DISCHARGES IN LESS THAN 8 MIN.(REF AAR NR 10000 9149)
